Anxiety Support

INSONIA AND SLEEP INTERUPTION

I go to sleep at 10;pm after taking 50mg. TRAZADONE, I sleep for three or four hours and wake up. If I try to go to sleep again I will doze off for a few seconds and wake up short of breath. Each time I doze off I wake up. I'm up all night, and sometimes in the morning I can sleep for an hour if it lets me. I had bypass surgery four months ago. Can anyone relate to this? I also bloat. Stomach gets extended and breathing becomes difficult. It will go away, sometimes in a few minutes. I am 85 years old. The surgery was easy, but the problems they say are ssociated with it are taking their toll. Please reply.

2 Replies
oldestnewest

Can you see about upping your dose of trazodone? How long have you been on it?

Maybe it's not the right med.

Reply

Bless your heart, Charlie. I would check with your doctor about this - it may be that the Trazodone is not suiting you so well and a change of medication may be in order. Good luck!

Reply

You may also like...